# SDR CA000120012

- Difficulty date: December 31, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 986 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: AN32302
- Condition: Damaged
- Location: Rt Bus Tie
- Part time: 323 hours, 456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW SMELLED A BURNING / ELECTRICAL SMELL, FOLLOWED SHORTLY BY THE LOSS OF A ''FEW'' ELECTRICAL SYSTEMS. MAINTENANCE PERSONNEL FOUND THE RIGHT BUS TIE SWITCH BURNED AND MELTED.  THE CAUSE OF THE SWITCH OVERHEAT CONDITION WAS LOOSE TERMINAL NUTS ON THE SWITCH. THE AIRCRAFT HAD 323 HOURS SINCE NEW.
